American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.48) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] C. Conley and R. Easton. Isolated invariant sets and isolating blocks . Trans. Amer. Math. Soc. 158 (1971) 35-61. MR 0279830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] F. S. Van Vleck. Invariant manifolds for some autonomous systems . Trans. Amer. Math. Soc. 107 (1963) 186-196. MR 0147732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1